# SDR DALA1160479870

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 2,985 hours, 2,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND PATH LIGHT ROW 9 TO ROW 13 AND FORWARD OVER WING EXIT SIGN INOP.  THE BATTERY PACK AND FUSE WERE REPLACED AND TESTS OK.
